Research article Special Issues

Low dimensional completely resonant tori in Hamiltonian Lattices and a Theorem of Poincaré

  • Received: 20 February 2020 Accepted: 31 May 2020 Published: 03 August 2020
  • We present an extension of a classical result of Poincaré (1892) about continuation of periodic orbits and breaking of completely resonant tori in a class of nearly integrable Hamiltonian systems, which covers most Hamiltonian Lattice models. The result is based on the fixed point method of the period map and exploits a standard perturbation expansion of the solution with respect to a small parameter. Two different statements are given, about existence and linear stability: a first one, in the so called non-degenerate case, and a second one, in the completely degenerate case. A pair of examples inspired to the existence of localized solutions in the discrete NLS lattice is provided.

    Citation: Tiziano Penati, Veronica Danesi, Simone Paleari. Low dimensional completely resonant tori in Hamiltonian Lattices and a Theorem of Poincaré[J]. Mathematics in Engineering, 2021, 3(4): 1-20. doi: 10.3934/mine.2021029

    Related Papers:

  • We present an extension of a classical result of Poincaré (1892) about continuation of periodic orbits and breaking of completely resonant tori in a class of nearly integrable Hamiltonian systems, which covers most Hamiltonian Lattice models. The result is based on the fixed point method of the period map and exploits a standard perturbation expansion of the solution with respect to a small parameter. Two different statements are given, about existence and linear stability: a first one, in the so called non-degenerate case, and a second one, in the completely degenerate case. A pair of examples inspired to the existence of localized solutions in the discrete NLS lattice is provided.


    加载中


    [1] Kapitula T, Kevrekidis P (2001) Stability of waves in discrete systems. Nonlinearity 14: 533-566.
    [2] Ahn T, Mackay RS, Sepulchre JA (2001) Dynamics of relative phases: Generalised multibreathers. Nonlinear Dynam 25: 157-182.
    [3] Aubry S (1997) Breathers in nonlinear lattices: Existence, linear stability and quantization. Phys D 103: 201-250.
    [4] Bruno AD (2020) Normalization of a periodic Hamiltonian system. Program Comput Soft 46: 76- 83.
    [5] Cheng CQ, Wang S (1999) The surviving of lower dimensional tori from a resonant torus of Hamiltonian Systems. J Differ Equations 155: 311-326.
    [6] Cuevas J, Koukouloyannis V, Kevrekidis PG, et al. (2011) Multibreather and vortex breather stability in Klein-Gordon lattices: Equivalence between two different approaches. Int J Bifurcat Chaos 21: 2161-2177.
    [7] Ekeland I (1990) Convexity Methods in Hamiltonian Mechanics, Berlin: Springer-Verlag.
    [8] Graff SM (1974) On the conservation of hyperbolic invariant for Hamiltonian systems. J Differ Equations 15: 1-69.
    [9] Han Y, Li Y, Yi Y (2006) Degenerate lower dimensional tori in Hamiltonian Systems. J Differ Equations 227: 670-691.
    [10] Kapitula T (2001) Stability of waves in perturbed Hamiltonian systems. Phys D 156: 186-200.
    [11] Koukouloyannis V, Kevrekidis PG (2009) On the stability of multibreathers in Klein-Gordon chains. Nonlinearity 22: 2269-2285.
    [12] Kevrekidis PG (2009) The Discrete Nonlinear Schr?dinger Equation, Berlin: Springer-Verlag.
    [13] Kevrekidis PG (2009) Non-nearest-neighbor interactions in nonlinear dynamical lattices. Phys Lett A 373: 3688-3693.
    [14] Koukouloyannis V, Kevrekidis PG, Cuevas J, et al. (2013) Multibreathers in Klein-Gordon chains with interactions beyond nearest neighbors. Phys D 242: 16-29.
    [15] Koukouloyannis V (2013) Non-existence of phase-shift breathers in one-dimensional KleinGordon lattices with nearest-neighbor interactions. Phys Lett A 377: 2022-2026.
    [16] Li Y, Yi Y (2003) A quasi-periodic Poincaré's theorem. Math Ann 326: 649-690.
    [17] MacKay RS (1996) Dynamics of networks: Features which persist from the uncoupled limit, In: Stochastic and Spatial Structures of Dynamical Systems, Amsterdam: North-Holland, 81-104.
    [18] MacKay RS, Sepulchre JS (1998) Stability of discrete breathers. Phys D 119: 148-162.
    [19] Meletlidou E, Ichtiaroglou S (1994) On the number of isolating integrals in perturbed Hamiltonian systems with n ≥ 3 degrees of freedom. J Phys A Math Gen 27: 3919-3926.
    [20] Meletlidou E, Stagika G (2006) On the continuation of degenerate periodic orbits in Hamiltonian systems. Regul Chaotic Dyn 11: 131-138.
    [21] Paleari S, Penati T (2019) Hamiltonian lattice dynamics. Mathematics in Engineering 1: 881-887.
    [22] Pelinovsky DE, Kevrekidis PG, Frantzeskakis DJ (2005) Persistence and stability of discrete vortices in nonlinear Schr?dinger lattices. Phys D 212: 20-53.
    [23] Pelinovsky DE, Kevrekidis PG, Frantzeskakis DJ (2005) Stability of discrete solitons in nonlinear Schr?dinger lattices. Phys D 212: 1-19.
    [24] Penati T, Sansottera M, Paleari S, et al. (2018) On the nonexistence of degenerate phase-shift discrete solitons in a dNLS nonlocal lattice. Phys D 370: 1-13.
    [25] Penati T, Koukouloyannis V, Sansottera M, et al. (2019) On the nonexistence of degenerate phaseshift multibreathers in Klein-Gordon models with interactions beyond nearest neighbors. Phys D 398: 92-114.
    [26] Penati T, Sansottera M, Danesi V (2018) On the continuation of degenerate periodic orbits via normal form: Full dimensional resonant tori. Commun Nonlinear Sci 61: 198-224.
    [27] Sansottera M, Danesi V, Penati T, et al. (2020) On the continuation of degenerate periodic orbits via normal form: Lower dimensional resonant tori. Commun Nonlinear Sci 90: 105360.
    [28] Poincaré H (1957) Les méthodes nouvelles de la mécanique céleste. Tome I. Solutions périodiques. Non-existence des intégrales uniformes. Solutions asymptotiques. New York: Dover Publications, Inc.
    [29] Poincaré H (1996) OEuvres. Tome VII. Les Grands Classiques Gauthier-Villars, Sceaux: Jacques Gabay.
    [30] Treshchev DV (1991) The mechanism of destruction of resonant tori of Hamiltonian systems. Math USSR Sb 68: 181-203.
    [31] Voyatzis G, Ichtiaroglou S (1999) Degenerate bifurcations of resonant tori in Hamiltonian systems. Int J Bifurcat Chaos 9: 849-863.
    [32] Yakubovich VA, Starzhinskii VM (1975) Linear differential equations with periodic coefficients. 1 and 2. New York-Toronto: John Wiley & Sons.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(3076) PDF downloads(670) Cited by(1)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog